Volume 11, Issue 1 (4-2016)                   IJMSI 2016, 11(1): 57-67 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abdollahi A, Rahimi E. Stability of $g$-Frame Expansions. IJMSI. 2016; 11 (1) :57-67
URL: http://ijmsi.ir/article-1-587-en.html
Abstract:  

In this paper we investigate the stability of one-sided perturbation to g-frame expansions. We show that if $Lambda$ is a g-frame of a Hilbert space $mathcal{H}$, $Lambda_{i}^{a}=Lambda_{i}+Theta_{i}$ where $Theta_{i} in mathcal{L}(mathcal{H},mathcal{H}_{i})$, and $widetilde{f}=sum_{i in J}Lambda_{i}^{star}widetilde{Lambda}_{i}^{a}f$, $widehat{f}=sum_{i in J}(Lambda_{i}^{a})^{star}widetilde{Lambda_{i}}f$, then $|widehat{f}-f|leq alpha |f|$ and $|f-widetilde{f}|leq beta |f|$ for some $alpha$ and $beta$.

Type of Study: Research | Subject: Special

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb